# SDR ALG2005F00097

- Difficulty date: December 1, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- Engine: Allsn 250C30S
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T-5 INDICATOR PROBLEM MANIFESTED DURING FLIGHT.  INSPECTED SYSTEM AND FOUND BROKEN WIRE AT PIN NR 11 OF NR 2 T-5 INDICATOR CONNECTOR.  REPAIRED BROKEN WIRE IAW S-76 MM.  PERFORMED SYSTEM TEST USING TESTER.  GROUND RUN-UP PERFORMED.  NO DEFECTS NOTED.  SYSTEM RETURNED TO SERVICE.  (K)
